Skip to main page content
U.S. flag

An official website of the United States government

Dot gov

The .gov means it’s official.
Federal government websites often end in .gov or .mil. Before sharing sensitive information, make sure you’re on a federal government site.

Https

The site is secure.
The https:// ensures that you are connecting to the official website and that any information you provide is encrypted and transmitted securely.

Access keys NCBI Homepage MyNCBI Homepage Main Content Main Navigation

Search Page

Filters

My NCBI Filters

Results by year

Table representation of search results timeline featuring number of search results per year.

Year Number of Results
2007 1
2015 1
2021 2
2022 1
2024 0

Text availability

Article attribute

Article type

Publication date

Search Results

4 results

Results by year

Filters applied: . Clear all
Page 1
An open-label pilot study to evaluate the safety and efficacy of topically applied pimecrolimus cream for the treatment of steroid-induced rosacea-like eruption.
Chu CY. Chu CY. J Eur Acad Dermatol Venereol. 2007 Apr;21(4):484-90. doi: 10.1111/j.1468-3083.2006.01991.x. J Eur Acad Dermatol Venereol. 2007. PMID: 17373975 Clinical Trial.
BACKGROUND: Steroid-induced rosacea-like eruption is characterized by facial rosacea-like dermatitis in patients that have been treated with topical steroids for relatively long periods. ...CONCLUSION: Pimecrolimus cream might be e …
BACKGROUND: Steroid-induced rosacea-like eruption is characterized by facial rosacea-like d …
Rosacea-like eruption due to topical pimecrolimus.
El-Heis S, Buckley DA. El-Heis S, et al. Dermatol Online J. 2015 May 18;21(5):13030/qt7kd1048m. Dermatol Online J. 2015. PMID: 26295863
We report a case of a rosacea-like eruption in a 39-year-old woman occurring after the use of pimecrolimus cream for 12 months for atopic dermatitis. Withdrawal of pimecrolimus combined with treatment with oral lymecycline, topical metronidazole, and an emoll …
We report a case of a rosacea-like eruption in a 39-year-old woman occurring after the use of pimecrolimus cream for 12 …
Topical Steroid-Induced Perioral Dermatitis (TOP STRIPED): Case Report of a Man Who Developed Topical Steroid-Induced Rosacea-Like Dermatitis (TOP SIDE RED).
Diehl KL, Cohen PR. Diehl KL, et al. Cureus. 2021 Apr 12;13(4):e14443. doi: 10.7759/cureus.14443. Cureus. 2021. PMID: 33996307 Free PMC article.
The long-term use of topical corticosteroids can result in rosacea-like dermatitis or facial perioral dermatitis. The case of a 54-year-old man is described who developed topical corticosteroid-induced perioral dermatitis (TOP STRIPED), and the features of topical c …
The long-term use of topical corticosteroids can result in rosacea-like dermatitis or facial perioral dermatitis. The case of …